Discussions By Condition: Female sexual conditions

Burning in Mississipp

Posted In: Female sexual conditions 3 Replies
  • Posted By: confused76
  • October 9, 2006
  • 03:48 AM

I have had some problems with my vaginal area over the last 3 weeks I have went to 4 different doctors who diagnosed me with differnt things from fungal exzema to vaginitis the last doctor I went to gave me a prescription for flagil which helped alot but I still get itchy and start to burn not as bad as it was but it is still there.I cant even put on underwear without getting irritated,I am totally loosing my mind it has caused me to quit my job and I just want it to stop ,can some one please help?

Reply Flag this Discussion

3 Replies:

  • you might have a yeast infection. after taking meds like flagyl it kills the good bacteria along with the bad causing a yeast infection.
    Anonymous 42,789 Replies
    • November 4, 2006
    • 04:13 AM
    • 0
    Flag this Response
  • you may have to totally change your regime. if the doctor's say its not an STD, then you may have to start using a different soap with no fragrances or color, different underwear (ie. no thongs and synthetic fabrics, only cotton), and try to wear pants that are not tight.this may subside some of the symptoms.
    GoodLife 3 Replies
    • November 4, 2006
    • 08:44 AM
    • 0
    Flag this Response
  • Hi, Go to vulvodynia.com. I think you might have that or vulvar vestibulitis. Look this up, it sounds like something you might have.
    Kristinka180 3 Replies
    • November 4, 2006
    • 06:37 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?